# SDR AALA20180914004

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 72,395 hours, 9,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D06536
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE R3 DOOR EMERGENCY EXIT SIGNS DID NOT ILLUMINATE DURING A TEST. SEATED THE CONNECTOR D06536 IAW AMM 33-51-00. TESTED GOOD.
